# SDR ASOA201001286

- Difficulty date: September 5, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 28,510 hours, 24,815 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 81998
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS INOP.  R & R NR 4 BATTERY PACK IAW AMM 33-51-04.  OPS CK GOOD.  R & R NR 4 BATTERY PACK IAW AMM 33-51-04, OPS CK GOOD.
